# SDR UPS00433998

- Difficulty date: July 12, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CARRY OUT PERMANENT REPAIR TO NR 2 PYLON AS PER EO B747-5430-12183.  REPAIR CARRIED OUT IAW QUERY NOTE 15/2000.  TRIM OUT RIB FLANGE AND SKIN ASSY, INST FREEZE PLUGS AND FABRICATE NEW REPAIR ANGLE AND FILLERS FROM 7075T6.
